# SDR ASAA0945436

- Difficulty date: April 15, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 37,804 hours, 20,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65479576
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT SILL WEB LOWER SILL BEAM VERTICAL WEB GOUGED BETWEEN STA 800 807 ON O/B SIDE.  REMOVED SILL BEAM, RECEIVED NEW PART, LOCATED AND DRILLED HOLES ON NEW PART, INSTALLED LOWER SILL BEAM VERTICAL WEB IAW B737 400 SRM 51 40 05.
